# SDR 05FDEA01567

- Difficulty date: June 2, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 35,713 hours, 24,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TXMACH84039
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 24, FS 480 - 690 HAS CORROSION AND EXISTING BLEND REPAIRS AND   REQUIRES REPLACEMENT PER 7-5340-7-5002.  REMOVED AND REPLACED TRACK, FABBED ON TRAVERLER T5-524062 AND INSTALLED IAW SRM 51-30-2.
